# SDR 07FDEA03543

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: A53410549000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL MISDRILLED HOLES AT FLANGE FOR AOA SENSOR BETWEEN FRAME 18-19 LHS (PTOF DRW. R537B1311).  REPAIR PERFORMED BY REPLACEMENT OF FLANGE IAW SRM 51-72-10.
